Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on relative $ p$-bases of purely inseparable extensions


Authors: J. N. Mordeson and B. Vinograde
Journal: Proc. Amer. Math. Soc. 22 (1969), 587-590
MSC: Primary 12.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0268164-3
MathSciNet review: 0268164
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Haddix, J. Mordeson and B. Vinograde, On purely inseparable extensions of unbounded exponent, Canad. J. Math. (to appear). MR 0268163 (42:3062)
  • [2] N. Jacobson, Lectures in abstract algebra. Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 0172871 (30:3087)
  • [3] S. MacLane, Modular fields, Duke Math. J. 5 (1939), 372-393. MR 1546131
  • [4] J. Mordeson and B. Vinograde, Generators and tensor factors of purely inseparable fields, Math. Z. 107 (1968), 326-334. MR 0237475 (38:5757)
  • [5] P. Rygg, On minimal sets of generators of purely inseparable field extensions, Proc. Amer. Math. Soc. 14 (1963), 742-745. MR 0153670 (27:3632)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.45

Retrieve articles in all journals with MSC: 12.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0268164-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society